# SDR DLM88960608

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Condition: Failed
- Location: Nlg Steering
- Component: 59142965509
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING WOULD NOT RESPOND TO STEERING YOKE INPUTS DURING TAXI, AND EVENTUALLY, LOCK IN FULL LEFT TURN.  REPLACED STEERING CONTROL VALVE, OPERATION NORMAL.
